Please use this identifier to cite or link to this item:
Title: Reproducing kernel estimates, bounded projections and duality on large weighted Bergman spaces
Author: Arroussi, Hicham
Pau, Jordi
Keywords: Funcions de variables complexes
Funcions analítiques
Anàlisi funcional
Functions of complex variables
Analytic functions
Functional analysis
Issue Date: 2015
Publisher: Springer Verlag
Abstract: We obtain certain estimates for the reproducing kernels of large weighted Bergman spaces. Applications of these estimates to boundedness of the Bergman projection on $L^p(\mathbb{D}, \omega^{p/2})$, complex interpolation and duality of weighted Bergman spaces are given.
Note: Versió postprint del document publicat a:
It is part of: Journal of Geometric Analysis, 2015, vol. 25, num. 4, p. 2284-2312
Related resource:
ISSN: 1050-6926
Appears in Collections:Articles publicats en revistes (Matemàtiques i Informàtica)

Files in This Item:
File Description SizeFormat 
650341.pdf286.32 kBAdobe PDFView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.